# SDR UALA2011082904619

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 81,373 hours, 13,142 cycles
- Engine: Pwa PW4060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04461
- Part serial: 15
- Condition: Faulty
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFTER LT ENG START 'LT OIL FILTER' EICAS MSG CAME ON BRIEFLY AND WENT AWAY.  NOW HAVE OIL FILTER STATUS MSG.  PER MM CHANGED OIL FILTER & CHECKED ALL CHIP DECT'S WITH DEFECTS NOTED.  DIFFERENTIAL PRESSURE SWITCH NEED TO BE CHANGED WITHIN 100 HRS BY PTT 81413.50.  REPLACED OIL DIFFERENTIAL SWITCH PER MM. RAN ENG, OPS GOOD.
